# SDR 2020FA0000255

- Difficulty date: May 14, 2020
- Submitted: May 14, 2020
- Operation: General aviation
- Aircraft: N5226D
- Make and model: Cessna 172S
- Aircraft serial: 172S10880
- Aircraft time: 4,772 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100HR INSPECTION A CRACK WAS DISCOVERED ON THE LEFT HAND SIDE OF THE FIREWALL AT THE COWL MOUNT DOUBLER NEAR THE BATTERY BOX.  THIS IS THE SECOND AIRCRAFT WITH A CRACK IN THE SAME LOCATION AND BOTH HAD SKYBOLT COWL MOUNTS P/N SK2003-42A.
